Open Access
December 2009 Scaling limit of a discrete prion dynamics model
Marie Doumic, Thierry Goudon, Thomas Lepoutre
Commun. Math. Sci. 7(4): 839-865 (December 2009).


This paper investigates the connection between discrete and continuous models describing prion proliferation. The scaling parameters are interpreted on biological grounds and we establish rigorous convergence statements. We also discuss, based on the asymptotic analysis, relevant boundary conditions that can be used to complete the continuous model.


Download Citation

Marie Doumic. Thierry Goudon. Thomas Lepoutre. "Scaling limit of a discrete prion dynamics model." Commun. Math. Sci. 7 (4) 839 - 865, December 2009.


Published: December 2009
First available in Project Euclid: 25 January 2010

zbMATH: 1196.34012
MathSciNet: MR2604623

Primary: 35B45 , 45K05 , 92D25

Keywords: Aggregation fragmentation equations , asymptotic analysis , polymerization process

Rights: Copyright © 2009 International Press of Boston

Vol.7 • No. 4 • December 2009
Back to Top